Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
188 Doctors are Online

I have taken iPill after two sex sessions and my periods have delayed. Am I pregnant ?

I am 32 years woman my weight is 62 kg and my height is 5 .1feet i had my period on 25th april and i had sex on 29th april with my husband after that within 3to 4 hours i had taken i pill,after few days on dated 30th may i had sex with my husband again and within 3 to 4 hours i had taken i pill.On very next day i have done pregnancy test in home through strip,it was negative.Till date my periods has not started so please help me. Am i pregnant ? If not then what to do?
Asked On : Thu, 2 Jun 2011
Answers:  2 Views:  41
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
The last ipill you had taken was on 30 May.
So, you will have to wait 28 days then on - if periods do not occur till then, you will have to get tested for pregnancy.
Answered: Thu, 2 Jun 2011
I find this answer helpful
Pediatrician Dr. Suryakanta Baraha's  Response
welcome to healthcaremagic
one of the main side effects of i pill is menstrual irregularities.
wait for some days and if periods still not come then consult your gynecologist.
take care
Answered: Thu, 2 Jun 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor